# SDR EIA990062

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 980
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, FORWARD CARGO COMPARTMENT BS 960-980 STRINGER 47L HAS EXFOLIATION, NRC 6173.  REPAIRED STRINGER FROM BS 950-980 IAW SRM 53-10-03.  (M)
